# SDR IPXA10561138

- Difficulty date: July 1, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB CARGO DOOR CUTOUT UPPER SIDE OF BS 480 CLOSE OUT PANEL COMMON TO FRAME IS SCRATCHED AND GOUGED.  REPLACED IAW DWG 65C26176, SRM 53-30-15-1A1, 51-40-02, 51-40-06.
